MAUDE Adverse Event Report: STRYKER SPINE-US 10MM X 0DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 10MM X 0DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48950100
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; surgeon texted me x-ray on (b)(6) 2017 of patient implant site at 6 week post-op visit showing an expulsed cage at l3/l4.Patient is currently asymptomatic.He notified me that he had scheduled her for revision/removal on (b)(6) 2017.Date of original surgery was (b)(6) 2017.Update 5/17/2017: patient received revision surgery on (b)(6) 2017.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; result: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.No defects were found on the returned implant conclusion: the plausible root cause of the reported event is likely due to events like the patient's fall.
 
Event or Problem Description

Brand Name
10MM X 0DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6595236
Report Number3004024955-2017-00022
Device Sequence Number739137
Product Code MAX
UDI-Device Identifier07613327117295
UDI-Public(01)07613327117295
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48950100
Device Catalogue Number48950100
Device Lot NumberAKN9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2017
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by Manufacturer05/03/2017
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight74